Duke Mathematical Journal

Proof of a conjecture of Grosswald

Paul T. Bateman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 25, Number 1 (1958), 67-72.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077467778

Digital Object Identifier
doi:10.1215/S0012-7094-58-02507-9

Mathematical Reviews number (MathSciNet)
MR0091970

Zentralblatt MATH identifier
0080.03602

Subjects
Primary: 10.1X

Citation

Bateman, Paul T. Proof of a conjecture of Grosswald. Duke Math. J. 25 (1958), no. 1, 67--72. doi:10.1215/S0012-7094-58-02507-9. https://projecteuclid.org/euclid.dmj/1077467778.


Export citation